# SDR CA960103514

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330332
- Condition: Shattered
- Location: First Officer
- Part time: 138 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT.
